Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 36, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at Jun 3, 2016, 7:05 PM EDT for Charlotte County, Lee County, Florida. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2016, 7:05 PM EDT (23:05 UTC)
- Expired
- Jun 3, 2016, 7:30 PM EDT
- In force
- 25 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Charlotte County, FL, Lee County, FL
The radar
The Tampa radar (KTBW), 128 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 11.1 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 954 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 908 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
997
WUUS52 KTBW 032305
SVRTBW
FLC015-071-032330-
/O.NEW.KTBW.SV.W.0036.160603T2305Z-160603T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
705 PM EDT FRI JUN 3 2016
THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL CHARLOTTE COUNTY IN SOUTHWESTERN FLORIDA...
NORTH CENTRAL LEE COUNTY IN SOUTHWESTERN FLORIDA...
* UNTIL 730 PM EDT
* AT 704 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER EAST DUNBAR...
OR OVER FORT MYERS...MOVING NORTHWEST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CAPE CORAL...FORT MYERS...PALMONA PARK...LOCHMOOR WATERWAY ESTATES...
VILLAS...PINE MANOR...BUCKINGHAM...EAST DUNBAR...MCGREGOR...CYPRESS
LAKE...FORT MYERS VILLAS...PAGE PARK...WHISKEY CREEK...SUNCOAST
ESTATES...NORTH FORT MYERS...TICE...PAGE FIELD AIRPORT...FORT MYERS
SHORES AND GATEWAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2662 8170 2652 8187 2672 8208 2687 8183
TIME...MOT...LOC 2304Z 146DEG 11KT 2664 8184
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:07 PM EDT, 3 hours 58 minutes earlier.
Area forecast discussion, Jun 3, 3:07 PM EDT, 3 hours 58 minutes before
Area Forecast Discussion National Weather Service Tampa Bay Ruskin FL 307 PM EDT FRI JUN 3 2016 .SHORT TERM (Tonight - Saturday)... Ridging on the surface and aloft extends over the Florida peninsula. An area of low pressure on the surface and aloft extends over Texas as moisture pools with a tropical wave over the western Caribbean. Currently sea breezes are forming in the coastal areas of the peninsula and moving inland with a few thunderstorms in the easten Big Bend area. Within several hours thunderstorms will form over south Florida and propagate northwards as east and west coast sea breezes merge northward. By Saturday the ridging over Florida begins to retreat east as the low pressure over Texas moves toward Florida and moisture begins to move northward from the Caribbean. Similar thunderstorm development will occur Saturday as heating occurs and sea breezes develop but more atmospheric moisture moving over the state will lead to a greater coverage of thunderstorms. .LONG TERM (Saturday Night-Thursday)... The pattern aloft to end the weekend will feature a trough over the Great Lakes/southern Canada region extending into the southeast with a cut-off low meandering over Texas and high pressure southeast of the state. Florida will reside between the western periphery of the high and the base of the trough over the east, lending a southwest flow aloft. At the surface, the ridge axis will remain across the state, with a light flow allowing sea breeze-induced thunderstorms in the afternoon and evening. The main topic for discussion in the extended period is the possible tropical development over the southern Gulf of Mexico late this weekend or early next week. The National Hurricane Center gives an area of showers and thunderstFor Wednesdayorms currently over the western Caribbean a 60% chance of development and global models continue to show this feature entering the southeastern Gulf Monday morning and tracking northeast over the Florida peninsula later Monday into early Tuesday. Most of the guidance continues to show a fairly weak system, with the biggest threat for our forecast area being widespread heavy rainfall Monday into Tuesday. The current thinking is that rainfall amounts will possibly be in the 3 to 6- inch range, with locally higher amounts likely. There is also the threat of isolated tornadoes with this event, depending on how the system evolves. Regardless of tropical development, the confidence remains fairly high in a widespread heavy rain event for west- central and southwest Florida. This system will exit the area later Tuesday and continue off to the northeast for Wednesday as high pressure builds into the southeast. This will allow some drier air to filter in over the northern half of the peninsula, but guidance continues to show abundant moisture trailing over the southern half, so rain chances will remain in the forecast for those areas for Wednesday and into Thursday as well. && .AVIATION... VFR conditions are expected into the afternoon, when scattered to numerous thunderstorms are forecast to develop across the Florida peninsula once again. Brief periods of IFR/LIFR ceilings and visibilities will be possible at times through the early evening as thunderstorms move across individual terminals. && .MARINE... Atlantic high pressure will continue to ridge across Florida and the eastern Gulf of Mexico through Saturday, with winds and seas remaining below headline criteria. Sea breezes will turn winds onshore near the coast each afternoon. By Sunday, an area of low pressure is forecast to develop near the Yucatan Peninsula and drift north into the southern Gulf of Mexico, bringing winds and seas over the coastal waters up to advisory levels on Monday and Tuesday. && .FIRE WEATHER... No fire weather concerns through the upcoming weekend with humidity remaining above critical thresholds. && .Preliminary Point Temps/PoPs... TPA 77 91 77 90 / 40 30 30 50 FMY 74 92 76 90 / 50 50 30 50 GIF 74 92 75 92 / 40 40 40 60 SRQ 75 88 76 88 / 40 20 30 50 BKV 72 91 73 91 / 50 30 30 60 SPG 78 90 78 89 / 40 20 30 50 && .TBW Watches/Warnings/Advisories... FL...None. Gulf waters...None. && SHORT TERM/AVIATION/MARINE/FIRE WEATHER...03/Paxton MID TERM/LONG TERM/DECISION SUPPORT...05/Carlisle
Hazardous weather outlook, Jun 3, 5:30 AM EDT, 13 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 530 AM EDT FRI JUN 3 2016 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-040200- SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY- COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO- COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA- COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS- INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE- INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS- CHARLOTTE HARBOR AND PINE ISLAND SOUND- COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM- COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM- COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM- WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM- WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM- WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM- 530 AM EDT FRI JUN 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... PLENTY OF MOISTURE COMBINED WITH DAYTIME HEATING AND THE SEA BREEZES WILL LEAD TO SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING. STORMS THAT DEVELOP TODAY WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY RAINS...FREQUENT DEADLY LIGHTNING STRIKES...AND SMALL HAIL. IF YOU HEAR THUNDER OR OBSERVE LIGHTNING...MOVE INDOORS IMMEDIATELY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ...THUNDERSTORM IMPACT... SCATTERED TO NUMEROUS SEA BREEZE DRIVEN THUNDERSTORMS ARE EXPECTED SATURDAY AND SUNDAY...MAINLY OVER INLAND LOCATIONS DURING THE AFTERNOON AND EVENING HOURS. THEN DURING MONDAY AND TUESDAY...A DEVELOPING AREA OF LOW PRESSURE WILL MOVE NORTHEAST ACROSS THE EASTERN GULF OF MEXICO AND THE FLORIDA PENINSULA...WITH SHOWERS AND THUNDERSTORMS AT ALMOST ANYTIME WHICH MAY PRODUCE WIDESPREAD HEAVY RAINFALL. DURING THE MIDDLE OF NEXT WEEK THE MORE TYPICAL SUMMER-LIKE PATTERN WILL RETURN WITH SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS. THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY RAINS... AND FREQUENT DEADLY LIGHTNING STRIKES. IF THREATENING WEATHER APPROACHES YOUR LOCATION...MOVE INDOORS IMMEDIATELY. ...MARINE IMPACTS... EARLY NEXT WEEK WINDS AND SEAS ARE EXPECTED TO INCREASE TO ADVISORY LEVELS AS THE AREA OF LOW PRESSURE MOVES ACROSS THE WATERS. BOATERS SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS AND MAKE NECESSARY PLANS TO STAY IN PORT EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. PRC
In the hours before
Special weather statement, Jun 3, 4:55 PM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL 455 PM EDT FRI JUN 3 2016 FLZ043-242-248-032145- INLAND HERNANDO FL-SUMTER FL-INLAND CITRUS FL- 455 PM EDT FRI JUN 3 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SUMTER...CENTRAL HERNANDO AND SOUTHEASTERN CITRUS COUNTIES UNTIL 545 PM EDT... AT 454 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHEAST OF NORTH BROOKSVILLE...OR 8 MILES NORTH OF BROOKSVILLE...MOVING SOUTHEAST AT 15 MPH. HALF INCH HAIL AND WINDS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BROOKSVILLE...INVERNESS...HOMOSASSA SPRINGS...INVERNESS HIGHLANDS NORTH... INVERNESS HIGHLANDS SOUTH...INVERNESS AIRPORT...SOUTH BROOKSVILLE... NORTH BROOKSVILLE...SUGARMILL WOODS...INVERNESS HIGHLANDS...NOBLETON... LAKE LINDSEY...HEATHERWOOD...LECANTO...ISTACHATTA...FLORAL CITY...CROOM... SUBURBAN ACRES AND CITRUS HILLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 2886 8251 2887 8234 2854 8213 2852 8246 TIME...MOT...LOC 2054Z 322DEG 12KT 2866 8235
Special weather statement, Jun 3, 5:26 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
526 PM EDT FRI JUN 3 2016
FLZ139-239-032200-
COASTAL LEVY FL-INLAND LEVY FL-
526 PM EDT FRI JUN 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LEVY COUNTY UNTIL
600 PM EDT...
AT 526 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHWEST OF RAINBOW LAKES ESTATES...MOVING WEST AT 5 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WILLISTON HIGHLANDS AND LEBANON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2926 8242 2922 8244 2921 8254 2910 8254
2912 8272 2935 8266
TIME...MOT...LOC 2126Z 102DEG 5KT 2920 8255Special weather statement, Jun 3, 5:33 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
533 PM EDT FRI JUN 3 2016
FLZ043-248-032215-
INLAND HERNANDO-SUMTER-
533 PM EDT FRI JUN 3 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SUMTER AND NORTHEASTERN
HERNANDO COUNTIES...
AT 532 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BUSHNELL...
MOVING EAST AT 10 MPH.
WINDS OF 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BUSHNELL...CENTER HILL...WEBSTER...TARRYTOWN...ISTACHATTA...WAHOO...CROOM
AND NOBLETON.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2867 8227 2868 8226 2872 8225 2876 8221
2876 8219 2872 8196 2866 8195 2846 8205
2846 8206 2848 8206 2848 8208 2860 8230
TIME...MOT...LOC 2132Z 292DEG 7KT 2866 8219Special weather statement, Jun 3, 5:35 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
535 PM EDT FRI JUN 3 2016
FLZ251-032200-
INLAND HILLSBOROUGH-
535 PM EDT FRI JUN 3 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HILLSBOROUGH
COUNTY...
AT 535 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FISH HAWK...
MOVING SOUTHEAST AT 10 MPH.
WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
PLANT CITY...FISH HAWK...BRANDON...RIVERVIEW...VALRICO...LITHIA SPRINGS
STATE PARK...BLOOMINGDALE...BOYETTE...ALAFIA RIVER STATE PARK AND DOVER.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2792 8234 2800 8218 2787 8205 2778 8206
2768 8226 2791 8234
TIME...MOT...LOC 2135Z 329DEG 8KT 2789 8223Special weather statement, Jun 3, 6:25 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
625 PM EDT FRI JUN 3 2016
FLZ162-165-262-265-032330-
INLAND LEE-INLAND CHARLOTTE-COASTAL CHARLOTTE-COASTAL LEE-
625 PM EDT FRI JUN 3 2016
...STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL CHARLOTTE AND
CENTRAL LEE COUNTIES...
AT 622 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BONITA
SPRINGS...MOVING NORTHWEST AT 15 MPH. ADDITIONAL STRONG
THUNDERSTORMS WILL DEVELOP OVER CENTRAL LEE AND SOUTH CENTRAL
CHARLOTTE COUNTIES THROUGH 730 PM.
WINDS OF 40 TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
CAPE CORAL...FORT MYERS...BONITA SPRINGS...PUNTA GORDA...CYPRESS LAKE...
PINE MANOR...BUCKINGHAM...THREE OAKS...EAST DUNBAR...SOUTHWEST FLORIDA
AIRPORT...SAN CARLOS PARK...PALMONA PARK...LOCHMOOR WATERWAY ESTATES...
VILLAS...MCGREGOR...HARLEM HEIGHTS...IONA...NORTH NAPLES...BURNT STORE
MARINA AND FORT MYERS VILLAS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2678 8216 2697 8189 2642 8161 2642 8166
2633 8166 2632 8167 2631 8177
TIME...MOT...LOC 2222Z 147DEG 22KT 2640 8171Special weather statement, Jun 3, 6:31 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL 631 PM EDT FRI JUN 3 2016 FLZ061-162-255-260-262-032300- INLAND MANATEE-INLAND SARASOTA-INLAND CHARLOTTE-COASTAL CHARLOTTE-DESOTO- 631 PM EDT FRI JUN 3 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN DESOTO...NORTH CENTRAL CHARLOTTE...SOUTHEASTERN SARASOTA AND SOUTHEASTERN MANATEE COUNTIES... AT 631 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR PORT CHARLOTTE. THE STORM IS NEARLY STATIONARY. WINDS OF 40 TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NORTH PORT...PUNTA GORDA...PORT CHARLOTTE...SOLANA...FORT OGDEN...LAKE SUZY...CHARLOTTE HARBOR...CLEVELAND...MURDOCK AND HARBOUR HEIGHTS. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 2723 8230 2732 8204 2699 8189 2689 8214 TIME...MOT...LOC 2231Z 156DEG 3KT 2701 8207
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 8:10 PM EDT | Special Weather Statement | TBW | DeSoto | 50 min |
| Jun 2, 9:35 PM EDT | Special Weather Statement | TBW | Hillsborough | 40 min |
| Jun 3, 3:50 PM EDT | Special Weather Statement | TBW | Pasco | 40 min |
| Jun 3, 4:55 PM EDT | Special Weather Statement | TBW | Sumter | 50 min |
| Jun 3, 5:26 PM EDT | Special Weather Statement | TBW | Levy | 34 min |
| Jun 3, 5:33 PM EDT | Special Weather Statement | TBW | Sumter | 42 min |
| Jun 3, 5:35 PM EDT | Special Weather Statement | TBW | Hillsborough | 25 min |
| Jun 3, 6:25 PM EDT | Special Weather Statement | TBW | Lee | 65 min |
| Jun 3, 6:31 PM EDT | Special Weather Statement | TBW | Charlotte | 29 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.